应用数学学报(英文版)
HOME | ABOUT JOURNAL | EDITORIAL BOARD | FOR AUTHORS | SUBSCRIPTIONS | ADVERTISEMENT | CONTACT US
 
Acta Mathematicae Applicatae
Sinica, Chinese Series
 
   
   
Adv Search »  
Acta Mathematicae Applicatae Sinica, English Serie  2015, Vol. 31 Issue (4): 1083-1090    DOI: 10.1007/s10255-015-0531-z
ARTICLES Current Issue| Next Issue| Archive| Adv Search |
Ohba's Conjecture is True for Graphs Kt+2,3,2*(K-t-2),1*t
Yu-fa SHEN1,2, Feng WANG3, Guo-ping ZHENG1,2, Li-hua MA3
1 Department of Mathematics, Hebei Normal University of Science and Technology, Qinhuangdao 066004, China;
2 Center for Mathematics of Hebei Province, Hebei Normal University, Shijiazhuang 050016, China;
3 Applied Mathematics Institute, Hebei University of Technology, Tianjin 300401, China

  Copyright 2011 © Editorial Board of Acta Mathematicae Applicatae Sinica
Beijing 100080, P. R. China Tel: 010-82541191, Fax: 010-82541716  Email: amas@amt.ac.cn
京ICP备05002806号-9